MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA NEXTAR SHOULDER PIN Ø3,2 L=100 HA3,5-MECHE-TRIANGLE; NEXTAR SHOULDER TARGET HOLDER PIN

MEDACTA INTERNATIONAL SA NEXTAR SHOULDER PIN Ø3,2 L=100 HA3,5-MECHE-TRIANGLE; NEXTAR SHOULDER TARGET HOLDER PIN
Model Number 02.07.10.2299
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The coracoidal process fractured during implant reduction.Placing the target pins into this bone may have weakened it.The surgeon cabled the fracture and the surgery was completed successfully.
 
Additional Manufacturer Narrative
The nextar shoulder rsa surgical techniques have been updated to include the following warning: target fixation requires adequate coracoid bone stability.Osteoporosis, weakness of the coracoid process, or other deficiencies, could lead to adverse events including bone fracture.Verify that the coracoid bone and relevant patient conditions are suitable before proceeding.This change is going to be notified to final users following the recall procedure.
 
Additional Manufacturer Narrative
On 29 february 2024, during a check, we have found two errors in the initial mdr report (mdr 2022-00596): labeled for single use? - it is written "yes" but it has to be "no".Usage of device - it is written "initial use" but it has to be "reuse".

Brand Name
NEXTAR SHOULDER PIN Ø3,2 L=100 HA3,5-MECHE-TRIANGLE
Common Device Name
NEXTAR SHOULDER TARGET HOLDER PIN
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15208233
Report Number3005180920-2022-00596
Device Sequence Number13970220
Product Code LXH
UDI-Device Identifier07630040763233
UDI-Public07630040763233
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.10.2299
Device Catalogue Number02.07.10.2299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer07/13/2022
07/13/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date10/27/2022
03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FSN 2022-03
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite